HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*一橋研究 = Hitotsubashi journal of social sciences >
01巻2号 (1976.9) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
kenkyu0010200350.pdf714KbAdobe PDF
Title: 独占度と所得分配 : カレツキー理論の再検討
Other Titles: Degree of Monopoly and Income Distribution : Reconsideration of Kalecki's Theory
Authors: 森, 義隆
Issue Date: 30-Sep-1976
Publisher: 一橋大学大学院生自治会
Citation: 一橋研究
Volume: 1
Issue: 2
Start Page: 35
End Page: 53
Description: 論文タイプ||論説
Language: jpn
DOI: 10.15057/6505
Text Version: publisher
Appears in Collections:01巻2号 (1976.9)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback